MathSciNet Relay Station
MathSciNet bibliographic data
MR568660 (81d:57033) 57S15
Rothenberg, M.; Sondow, J. Nonlinear smooth representations of compact Lie groups. Pacific J. Math. 84 (1979), no. 2, 427–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement